Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Always fighting infection, weakness, abdominal pain, red patches, nose bleeds. Are these signs of lymphoma?

hi. i think i have lymphoma . i have been progressivly getting sicker over the last ten years. I always am fighting an infection,too weak to work, have a lot of pain in my abdomen and ribs, red patches all over my body, numbness in my hands and feet, constant nosebleeds, ocd , and muscle wasting. could this be signs of lymphoma?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms are suggestive of anaemia - decrease in blood haemoglobin(Hb), which is much more common than lymphoma. You should get your Hb level examined and also a peripheral smear and differential count. If you have anaemia, then the cause needs to be looked for, most common being intestinal worms. A differential blood count will help in ruling out lymphoma too.
All the best.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor